Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 16 and I take Junel FE1/20. Its a 28 day and I'm on my 11th day. I started my period today and I have no idea why. I'm sexually active, so I'm kinda worried. I have alot of stress going on, but I take the pills every night at the same time and don't miss any. Any help?

Loading...

I didn’t quite get for how long have you been on birth control. Sure, three weeks early is strange thing to happen, but I really don’t think it has much to do with you being pregnant because if youre not taking the pill for a very long time there are good chances that the pill is causing the bleeding. Hormones that birth control pills have change your menstrual cycle very much and it takes time for your body to adjust itself to these changes. Its considered that three months after you start taking the pill you can relly expect anything, from early periods to spotting. But it shouldn’t continue for much more than three months.
Reply

Loading...